RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 130–141 (Mi mz2201)  

Extremal values of a class of functionals under restrictions on moments

L. N. Polyaev

Moscow State Institute of Electronics and Mathematics

Full text: PDF file (1397 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 526–533

Bibliographic databases:

UDC: 517.5
Received: 25.06.1993

Citation: L. N. Polyaev, “Extremal values of a class of functionals under restrictions on moments”, Mat. Zametki, 55:5 (1994), 130–141; Math. Notes, 55:5 (1994), 526–533

Citation in format AMSBIB
\Bibitem{Pol94}
\by L.~N.~Polyaev
\paper Extremal values of a class of functionals under restrictions on moments
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 130--141
\mathnet{http://mi.mathnet.ru/mz2201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296004}
\zmath{https://zbmath.org/?q=an:0854.49001}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 526--533
\crossref{https://doi.org/10.1007/BF02110381}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600013}


Linking options:
  • http://mi.mathnet.ru/eng/mz2201
  • http://mi.mathnet.ru/eng/mz/v55/i5/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:48
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020